MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER
Model Number E801
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Calibration and qc were acceptable prior to the event.Based on the available data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-hav assay gen.2 results for 1 patient sample on a cobas e 801 analytical unit.The initial anti-hav result was 0.790 coi, interpreted as reactive.The sample was recentrifuged and repeated.The repeat result was 1.19 coi, interpreted as non-reactive.The next day, the sample was recentrifuged again and repeated again.The second repeat result was 1.19 coi, interpreted as non-reactive.The initial result was not reported outside of the laboratory.The reagent lot is 625717 and the expiration date is 31-jul-2023.

Brand Name
COBAS E 801 ANALYTICAL UNIT
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16053240
Report Number1823260-2022-04190
Device Sequence Number15053806
Product Code JJE
UDI-Device Identifier07613336129715
UDI-Public07613336129715
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE801
Device Catalogue Number08454345001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Initial Report FDA Received Date12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown